Communications in Analysis and Geometry

Volume 29 (2021)

Number 2

The Gauss map of a free boundary minimal surface

Pages: 483 – 499

DOI: https://dx.doi.org/10.4310/CAG.2021.v29.n2.a7

Author

Hung Tran (Department of Mathematics and Statistics, Texas Tech University, Lubbock, Tx., U.S.A.)

Abstract

In this paper, we study the Gauss map of a free boundary minimal surface. The main theorem asserts that if components of the Gauss map are eigenfunctions of the Jacobi–Steklov operator, then the surface must be rotationally symmetric.

Received 26 November 2017

Accepted 17 September 2018